# SDR AALA20061104

- Difficulty date: November 25, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT AFT BULB SEAT 2G INOPERATIVE.  FOUND LOOSE CONNECTION.  SECURED CONNECTION FOR EMERGENCY LIGHT AT AFT BULB SEAT 2G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
